# SDR AALA201605059010

- Difficulty date: May 2, 2016
- Submitted: May 5, 2016
- Operation: Air carrier
- Aircraft: N276AY
- Make and model: Airbus A330-323
- Aircraft serial: 375
- Aircraft time: 69,384 hours, 9,848 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  DURING THE ACCOMPLISHMENT OF THE A-9 CHECK, THE DOOR ASSIST BOTTLE AT 3R WAS BELOW THE REQUIRED PSI OF 1783.  SERVICED THE DOOR ASSIST BOTTLE AT 3R IAW TASK CARD 33C80052002.
